×

Sliding mode control of switched hybrid systems with stochastic perturbation. (English) Zbl 1236.93038

Summary: This paper is concerned with the sliding mode control (SMC) of a continuous-time switched stochastic system. A sufficient condition for the existence of reduced-order sliding mode dynamics is derived and an explicit parametrization of the desired sliding surface is also given. Then, a sliding mode controller is then synthesized for reaching motion. Moreover, the observer-based SMC problem is also investigated. Some sufficient conditions are established for the existence and the solvability of the desired observer and the observer-based sliding mode controller is synthesized. Finally, numerical examples are provided to illustrate the effectiveness of the proposed theory.

MSC:

93B12 Variable structure systems
93C30 Control/observation systems governed by functional relations other than differential equations (such as hybrid and switching systems)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Daafouz, J.; Riedinger, P.; Iung, C., Stability analysis and control synthesis for switched systems: a switched Lyapunov function approach, IEEE trans. automat. control, 47, 11, 1883-1887, (2002) · Zbl 1364.93559
[2] Shi, P.; Boukas, E.K.; Agarwal, R.K., Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay, IEEE trans. automat. control, 44, 11, 2139-2144, (1999) · Zbl 1078.93575
[3] Hespanha, J.P.; Morse, A.S., Switching between stabilizing controllers, Automatica, 38, 11, 1905-1917, (2002) · Zbl 1011.93533
[4] Ishii, H.; Francis, B.A., Stabilizing a linear system by switching control with Dwell time, IEEE trans. automat. control, 47, 12, 1962-1973, (2002) · Zbl 1364.93641
[5] Wang, Z.; Lam, J.; Liu, X.H., Robust filtering for discrete-time Markovian jump delay systems, IEEE trans. signal process. lett., 11, 8, 659-662, (2004)
[6] Zhai, G.; Lin, H.; Kim, Y.; Imae, J.; Kobayashi, T., \(\mathcal{L}_2\) gain analysis for switched systems with continuous-time and discrete-time subsystems, Internat. J. control, 78, 15, 1198-1205, (2005) · Zbl 1088.93010
[7] Gao, H.; Lam, J.; Wang, C., Model simplification for switched hybrid systems, Systems control lett., 55, 12, 1015-1021, (2006) · Zbl 1120.93311
[8] Wu, L.; Zheng, W.X., Weighted \(\mathcal{H}_\infty\) model reduction for switched hybrid systems with time-varying delay, Automatica, 45, 1, 186-193, (2009) · Zbl 1154.93326
[9] Morse, A.S., Supervisory control of families of linear set-point controllers part I: exact matching, IEEE trans. automat. control, 41, 10, 1413-1431, (1996) · Zbl 0872.93009
[10] J.P. Hespanha, A.S. Morse, Stability of switched systems with average dwell time, in: Proc. 38th Conf. Decision Control, Phoenix, AZ, 1999, pp. 2655-2660.
[11] Wu, L.; Lam, J., Sliding mode control of switched hybrid systems with time-varying delay, Internat. J. adapt. control signal process, 22, 10, 909-931, (2008) · Zbl 1241.93016
[12] Lu, C.Y.; Tsai, J.S.H.; Jong, G.J.; Su, T.J., An LMI based approach for robust stabilization of uncertain stochastic systems with time-varying delays, IEEE trans. automat. control, 48, 2, 286-289, (2003) · Zbl 1364.93713
[13] Wang, Z.; Qiao, H.; Burnham, K.J., On stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters, IEEE trans. automat. control, 47, 4, 640-646, (2002) · Zbl 1364.93672
[14] Xu, S.; Chen, T., Robust \(\mathcal{H}_\infty\) control for uncertain stochastic systems with state delay, IEEE trans. automat. control, 47, 12, 2089-2094, (2002) · Zbl 1364.93755
[15] Niu, Y.; Ho, D.W.C.; Lam, J., Robust integral sliding mode control for uncertain stochastic systems with time-varying delay, Automatica, 41, 873-880, (2005) · Zbl 1093.93027
[16] Xu, S.; Chen, T., \(\mathcal{H}_\infty\) output feedback control for uncertain stochastic systems with time-varying delays, Automatica, 40, 12, 2091-2098, (2004) · Zbl 1073.93022
[17] Wu, L.; Zheng, W.X., Passivity-based sliding mode control of uncertain singular time-delay systems, Automatica, 45, 9, 2120-2127, (2009) · Zbl 1175.93065
[18] Xia, Y.; Jia, Y., Robust sliding-mode control for uncertain time-delay systems: an LMI approach, IEEE trans. automat. control, 48, 6, 1086-1092, (2003) · Zbl 1364.93608
[19] Niu, Y.; Ho, D.W.C., Robust observer design for Itô stochastic time-delay systems via sliding mode control, Systems control lett., 55, 781-793, (2006) · Zbl 1100.93047
[20] Shi, P.; Xia, Y.; Liu, G.P.; Rees, D., On designing of sliding-mode control for stochastic jump systems, IEEE trans. automat. control, 51, 1, 97-103, (2006) · Zbl 1366.93682
[21] Niu, Y.; Ho, D.W.C.; Wang, X., Sliding mode control for Itô stochastic systems with Markovian switching, Automatica, 43, 1784-1790, (2007) · Zbl 1119.93063
[22] Xu, S.; Chen, T., Robust \(\mathcal{H}_\infty\) control for uncertain discrete-time stochastic bilinear systems with Markovian switching, Internat. J. robust nonlinear control, 15, 5, 201-217, (2005) · Zbl 1078.93025
[23] Mao, X., Stochastic differential equations and applications, (2007), Horwood
[24] Mao, X.; Yuan, C., Stochastic differential equations with Markovian switching, (2006), Imperial College Press London · Zbl 1126.60002
[25] Liberzon, D., Switching in systems and control, (2003), Birkhauser Boston · Zbl 1036.93001
[26] Li, X.; de Souza, C., Criteria for robust stability and stabilization of uncertain linear systems with state delay, Automatica, 33, 9, 1657-1662, (1997)
[27] Wu, L.; Ho, D.W.C., Reduced-order \(\mathcal{L}_2 - \mathcal{L}_\infty\) filtering of switched nonlinear stochastic systems, IET control theory appl., 3, 5, 493-508, (2009)
[28] Utkin, V., Sliding modes in control optimization, (1992), Springer-Verlag Berlin · Zbl 0748.93044
[29] El Ghaoui, L.; Oustry, F.; Ait Rami, M., A cone complementarity linearization algorithm for static output-feedback and related problems, IEEE trans. automat. control, 42, 8, 1171-1176, (1997) · Zbl 0887.93017
[30] Kolmanovskii, V.; Myshkis, A., Applied theory of functional differential equations, (1992), Kluwer Dordrecht, The Netherlands · Zbl 0917.34001
[31] Higham, D., An algorithmic introduction to numerical simulation of stochastic differential equations, SIAM rev., 43, 525-546, (2001) · Zbl 0979.65007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.